# SDR C77A20130430020

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 15,809 hours, 9,117 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Chafed
- Location: Lt Pylon
- Part time: 15,809 hours, 9,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT PYLON, NR 1 HEAT SHIELD CHAFED IN THE LWR CENTER AREA.  REMOVED CHAFED AREA AND INSTALLED FILLER AND DOUBLER IAW PRINCIPLES OF SRM PART II 54-50-23, REPAIR 16P ON WO 670776-407 IAW ETD 2013-170-006437 AND COMPASS EA E175-54-132, REV IR WO 722744.
